# SDR USAA2010110592519

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 30,357 hours, 18,463 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D52880246000
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GDAF VISIT - MAJOR REPAIR - CORROSION IN BORE OF RIGHT MAIN LANDING GEAR DOOR LOWER ACTUATOR LUG FITTING. REPAIRED BORE OF RIGHT MAIN LANDING GEAR DOOR LOWER ACTUATOR LUG FITTING IAW EA NR 116481.
